How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64393
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I react badly to anesthetic, it made me feet very lethargic

Resolved Question:

Hello. I react badly to anesthetic, it made me feet very lethargic and depresses. I remember taking a homeopathic remedy some years ago that I found helpful but I can't remember the name.
Can you help please
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.
Hi. My name is***** and I am online and available to help you today. Thank you for your patience.Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.When did you have this reaction?What type of anesthetic did you have?Do you have any other medical problems or take any medications?This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.
Customer: replied 1 year ago.
It was a general anesthetic- do not know more than this. Was in hospital for gall stones removal. I just react badly to any anesthetic even for dental work - I just feel out of sorts for days after. No other health issues other than underactive thyroid. I'm not taking any medications.
Thanks
Expert:  DrRussMD replied 1 year ago.
HelloI am a double board certified clinical doctor. I am also a classical homeopath.I am fully qualified and trained to answer your question.There are several typical remedies used in this situation.Arnica is the first remedy, either 200C potency or 1M. 2 to 4 doses 12 hours apart.If there are any remaining nerve type pains, we move to hypericum, 200 for several doease.If there is persistent illness from the surgery, often staphasagria will be used if indicated.Bellis perrinus might be used if there is a lot of soft tissue damage.Staphasagria for wound pain.Phosphorus occasionally for anesthesia effects, along with others.You most likely had a high potency does of Arnica.You can find me in medical anytime for medical and integrative medical questions.I am board certified in both.Good luck.Please click a positive rating at the top of this answer page.
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64393
Experience: Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
DrRussMD and other Medical Specialists are ready to help you

Related Medical Questions